MAUDE Adverse Event Report: BD RAPIS DIAGNOSTICS (SUZHOU) CO. LTD. BD VERITOR¿ SYSTEM FOR RAPID DETECTION OF FLU A+B CLIA-WAVED KIT; ANTIGENS, CF (INCLUDING CF CONTROL), INFLUENZA VIRUS A, B, C

BD RAPIS DIAGNOSTICS (SUZHOU) CO. LTD. BD VERITOR¿ SYSTEM FOR RAPID DETECTION OF FLU A+B CLIA-WAVED KIT; ANTIGENS, CF (INCLUDING CF CONTROL), INFLUENZA VIRUS A, B, C
Catalog Number 256045
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: this statement is to summarize the investigation results regarding the complaint that involving kit flu a+b 30 test physician veritor.The customer reported that the black spots were found when reagents were dropped in the reading area, which causing abnormal readings.Bd quality performs a systematic approach to investigate all complaints.This approach involves review of manufacturing batch history records, testing of retention samples, and testing of customer returned samples, if applicable.Bhr (batch history review) analysis and retain sample testing were performed on the batch number provided.The results were acceptable, and no relevant issues were found.The customer has provided a photograph confirming black spot in the test window of cartridge.Additionally, another photograph of veritor flu test result taken with a veritor reader was provided by the customer.The test result indicated a positive for flu a, but the pcr result was negative.This complaint was confirmed based on the photographic evidence.The root cause could not be determined.A trend analysis for false positive and contamination / foreign matter was conducted, no adverse trend was identified.Bd quality will continue to monitor for trends.There were no corrective actions taken at this time.This mdr is being submitted as part of a retrospective review of records dating april 2023-2025, under capa: 11910483.
 
Event or Problem Description
It was reported while using bd veritor¿ system for rapid detection of flu a+b clia-waved kit, contamination on the test device led to a false positive result.There was no report of patient impact.

Brand Name
BD VERITOR¿ SYSTEM FOR RAPID DETECTION OF FLU A+B CLIA-WAVED KIT
Common Device Name
ANTIGENS, CF (INCLUDING CF CONTROL), INFLUENZA VIRUS A, B, C
Manufacturer (Section D)
BD RAPIS DIAGNOSTICS (SUZHOU) CO. LTD.
9 rui pu road export zone b
suzhou
CH 
Manufacturer (Section G)
BD RAPIS DIAGNOSTICS (SUZHOU) CO. LTD.
9 rui pu road export zone b
suzhou
CH  
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key22894416
Report Number3006948883-2025-00541
Device Sequence Number8851940
Product Code GNX
UDI-Device Identifier00382902560456
UDI-Public(01)00382902560456(11)230522(17)251205(10)3142973
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K132692
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/05/2025
Device Catalogue Number256045
Device Lot Number3142973
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2023
Initial Report FDA Received Date08/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/22/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown